RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 10, Issue 1  


Hidden channels and information security in computer systems
A. A. Grusho
3
The number of $q$-ary words with restrictions on the length of a maximal series
A. V. Kostochka, V. D. Mazurov, L. Ja. Savel'ev
10
On the radii of stability, quasistability and steadiness of a vector trajectory problem of lexicographic optimization
V. A. Emelichev, R. A. Berdysheva
20
Transitivity-preserving operators on relations
L. A. Sholomov
28
Lower bounds for the complexity of systems of vectors of $k$-valued logic
A. V. Chashkin
46
A lower bound for the complexity of inclusive search in the class of tree-like circuits
È. È. Gasanov
63
On the maximal $t$-packing of a complete multipartite graph
S. G. Sal'nikov
73
Asymptotics of the permanents of some $(0,1)$-matrices
V. N. Shevchenko, A. A. Pavlyuchenok
82
The total vertex separation number and the profile of graphs
P. A. Golovach, F. V. Fomin
87
On the uniqueness of the moment problem in the class of $q$-distributions
A. N. Alekseichuk
95
The emergence of a giant tree in a random forest
I. A. Cheplyukova
111
On combinatorial functions related to the Bürman–Lagrange series. Quasi-orthogonality relations
B. I. Selivanov
127
Limit theorems for a moderately subcritical branching process in a random environment
V. I. Afanasyev
141
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020